# SDR SWAA002422

- Difficulty date: November 21, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 29,157 hours, 27,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF CONTAINER.  REPOSITIONED SLIDE ASSY PER MM.
